Many individuals that don’t have a proper nutritional program, and are driven to excessive sugars, salt, deep fried foods, and chemically process foods take a multi vitamin as a means to try to correct their bad habits and stay healthy. There is no pill, powder, drink, or potion that can accomplish that, however a multi vitamin is a good vitamin to take as a supplementation to your healthy foods.
It is important when taking a multi vitamin that we choose one that is not coated or filled with fillers and contains the right combination of vitamins needed to properly supplement your food. Normally one multi vitamin pill a day is sufficient, but it is best to consult your doctor on the correct dosage for you and follow the guidelines of the label on the bottle.
There is a number of side effects that can occur when taking multi vitamins. Such side effects as diarrhea, constipation, or an upset stomach can occur. Taking your multi vitamins with absorbing foods could avoid such side effects. Should those side effects persist, just know that they are usually temporary until your system gets used to the multi vitamin. It is a good idea to contact your physician if those symptoms don’t go away or get worse. While allergic reactions are rare, should that happen by experiencing a rash, itching, difficulty swallowing, swelling of the tongue and or throat, dizziness or trouble breathing, contact your doctor, a reputable pharmacy, or an emergency medical facility immediately.
It is also beneficial if you ask your family physician on the possible counteractions of the multi vitamin that you’re attempting to take and the interaction between the prescribed drugs and the multi vitamin.
While taking a multi vitamin doesn’t usually cause any dangerous side effects it is important to understand they we are all different, and we have different medical issues that could actually react adversely with any type of supplementation.
©Copyright – Hector Sectzer